MathSciNet Relay Station
MathSciNet bibliographic data
MR947315 35P20 (35J10 47D05 47F05 60J65)
Papanicolaou, Vassilis G. Short-time asymptotics for the trace of one- and multi-dimensional Schrödinger semigroups. Proc. Amer. Math. Soc. 107 (1989), no. 4, 927–935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement